Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weight loss,nausea,blood taste,burping,loose stool diabetes,lump.Stomach cancer?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
Hi I have been lost 5lb in the past week in my weight. I have felt sick and nausea a few times and also have a blood taste in my mouth. I keep burping all the time, and really loose when go to toilet even though I suffer with diabetes.

I have noticed a lump right underneath my breastbone, looks a white pale colour from the outside. My parents think its a bite, bit I think its stomach cancer or a tumour, please help I'm a big worrier and keep thinking i'm dying
Posted Tue, 24 Apr 2012 in Cancer
Answered by Dr. Puneet Maheshwari 1 hour later

Thanks for the query,

From your question it is clear that you are suffering from diabetes, hypertension, epleptic fits. and you are taking medications for these conditions.

The chances are stomach cancer are almost NIL in your case, because the stomach cancer manifests in a different way, like high grade fever, severe abdominal pain, unexplained diarrhoea, etc.

The lump under your breast bone may be due to inflammatory cause.

Do not worry, Your weight loss can be explained as you are on metformin.

What you will have to do now--

1- Consult a general surgeon, he will suggest you Ultrasonography of the lump along with certain blood investigation.

2- Take vitamin and mineral supplementation.

3- Increase the amount of XXXXXXX leafy vegetables and fresh fruits along with the fiber XXXXXXX diet.

Dont worry, you will be all rite. Hope this will help you and I am ready for future followups( if any)

Above answer was peer-reviewed by
Follow-up: Weight loss,nausea,blood taste,burping,loose stool diabetes,lump.Stomach cancer? 1 hour later
Hi again, I have been the walk in centre, they have suggested its a bite but I aint happy with there answer.

I will try and explain more, its like an oval shape and it hurts and stings when I touch it, I also have terrible bowel trouble too, always loose with sometimes a dark colour.

We have a history of irritable bowel, I am so petrified, i really do think I am dying.

The lump is all inflamed with a pale pink colour right beneath the breastbone, surely this cant be a bite. I have come back from cuba 3 weeks ago where eaten alive by mosquitos.
Answered by Dr. Puneet Maheshwari 17 hours later

Thanks for the follow up.

Yes, it cant be a bite. It is just an inflammatory swelling, which is a very common condition. Secondly, chances of inflammatory swelling of being malignant are very rare.

Malignant lesions manifests in a different way. First of all get an ultrasonography done, it will help to reach a diagnosis.

Believe me, nothing will happen wrong with you, you will be absolutely alright, just follow the above suggestions.

For loose stools and take a combination of metronidazole with fluoroquinolone group antibiotics after consulting your doctor.

Please do not worry, you will be fine soon.

Above answer was peer-reviewed by
Follow-up: Weight loss,nausea,blood taste,burping,loose stool diabetes,lump.Stomach cancer? 3 hours later

I really hope so, my bite has now become infected and is yellow, been the docs today and they said may be a bite infected or a cyst infected. On antibotics which a relief.

My main concern is that my chest is really tight. I can fold my gut into my chest, this has never happened before and frequently going the toilet.

I have looked at stomach cancer symptoms and match a few.

When poop its like a black watery discharge but when wipe like a light brown.
Loss of weight
Loss of appetite
Apparently bloated (doc said trapped wind)
Sometimes nausea and blood taste in mouth

What do you suggest?
Answered by Dr. Puneet Maheshwari 52 minutes later
Hi and thanks once again,

The cause of chest tightness and increased frequency of micturation are not related.

The cause of chest tightness can probably be due to upper antibiotic.

Increased frequency of micturition may be due to metformin; restricted sugar intake in your diet will make you feel better.

Dysentry or irritable bowel may be the cause for some of your gut symptoms. Perhaps endoscopy / colonoscopy test will be useful in ruling out the cause including intestinal malignancies. Hence I suggest you to consult a gastroenterologist.

Dont worry, the chances that we are dealing with some cancers are low.

Hope this will help you out.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor